# SDR AALA202105049001

- Difficulty date: May 3, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 57,179 hours, 34,289 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: C13043AA05
- Part serial: Q00194007198
- Condition: Inoperative
- Location: Flt Management
- Part time: 53,600 hours, 25,868 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF, AUTO THRUST ECAM-AUTO THRUST TEMPORARILY INOPERATIVE THEN RESET AND ABLE TO RE-ENGAGE. AIR INTERRUPT ACCOUNT OF #1 FLIGHT MANAGEMENT AND GUIDANCE COMPUTER/#2 DME INOPERATIVE AND 32 DME ID FLASHING INTERMITTENTLY. ON APPROACH, VLS DISPLAYED 8KTS HIGHER THAN COMPUTED BY FLIGHT MANAGEMENT AND GUIDANCE COMPUTER. REPLACED #1 FLIGHT MANAGEMENT AND GUIDANCE COMPUTER CHECKS. OK FOR SERVICE PER AMM 22-83-34.
